# SDR REXA2014050100412

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,382 hours, 19,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE A ON FLOOR EMERGENCY LIGHT HAS DAMAGED CONNECTORS.  R & R DAMAGED CONNECTOR IAW ESPM 20-17-31.  OPS CHECKED GOOD, NO DEFECTS NOTED IAW AMM 33-51-00-710-805.
